# SDR 97UAL900096

- Difficulty date: February 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Engine: Pwa PW4060
- System (JASC): 3242 · Brake
- Part: Rotor
- Part number: 2610416818
- Condition: Cracked
- Location: Nr 2 Rear Brake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2  REAR BRAKE CARBON ROTOR IS CRACKED AND DAMAGED.  FOUND DURING MISSING TIE-BOLT INSPECTION.  *S/D*  THE CARBON ROTOR WAS FOUND DAMAGED.  THE ROTOR ASSEMBLY WAS REPLACED, OPERATIONS CHECK NORMAL.
